# SDR RU32006F00000

- Difficulty date: May 9, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Engine: Pwa PW305A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN18404EN876
- Condition: Inoperative
- Location: Rt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CONDUCTING LOW APPROACH, LANDING GEAR HANDLE WAS REPOSITIONED TO THE UP POSITION.  THE GEAR DID NOT RETRACT.  CIRCUIT BREAKERS WERE CHECKED AND RESET, THE GEAR STAYED DOWN AND GEAR INDICATORS REMAINED GREEN.  CLIMBED TO ALTITUDE AND FLEW AND LANDED WITHOUT INCIDENT.  TROUBLESHOT AND FOUND RT GEAR UP TRUNNION SWITCH BAD AND RT GEAR DOWN SWITCH WAS SATURATED IN WATER.  REPLACED SWITCHES, OPS CK GOOD.
